Academic Journals Database
Disseminating quality controlled scientific knowledge

Solvability of Inverse Eigenvalue Problem for Dense Singular Symmetric Matrices

ADD TO MY LIST
 
Author(s): Anthony Y. Aidoo | Kwasi Baah Gyamfi | Joseph Ackora-Prah | Francis T. Oduro

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 14;
Date: 2013;
Original page

Keywords: Inverse Eigenvalue Problem | Dense | Nonnegative | Singular | Symmetric

ABSTRACT
Given a list of real numbers ∧={λ1,…, λn}, we determine the conditions under which ∧will form the spectrum of a dense n × n singular symmetric matrix. Based on a solvability lemma, an algorithm to compute the elements of the matrix is derived for a given list ∧ and dependency parameters. Explicit computations are performed for n≤5 and r≤4 to illustrate the result.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?